# SDR UALA2011111606283

- Difficulty date: November 15, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 53,808 hours, 15,062 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8055010000
- Condition: Noisy
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS FWD GALLEY OVEN (R12) FAN MAKING NOISE.  NEEDS NEW OVEN- C-B PULLED AND COLLARED AND DOOR PLACARD.  OVEN (028-9005) ITEM NR 1 OF IPC.  OVEN OPS CHK OK NOISE LEVEL NORMAL PER LAXMM.
